Non-local effects in the mean-field disc dynamo: II - Numerical and asymptotic solutions

  1. Lookup NU author(s)
  2. Ashley Willis
  3. Professor Anvar Shukurov
  4. Professor Andrew Soward
  5. Professor Dmitry Sokoloff
Author(s)Willis AP, Shukurov A, Soward AM, Sokoloff D
Publication type Article
JournalGeophysical and Astrophysical Fluid Dynamics
Year2004
Volume98
Issue4
Pages345-363
ISSN (print)0309-1929
ISSN (electronic)1026-7506
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherTaylor & Francis
URLhttp://dx.doi.org/10.1080/03091920410001700797
DOI10.1080/03091920410001700797
Actions    Link to this publication